Skip to Main Content
  • HOURS
    153.40
  • IMPACTS
    19
  • GROUPS
    2

About

Causes

Skills

GivePulse Stats

Groups

Group Locations

Impacts

LUK Mentoring

Goodbye event and dinner with our mentees at the sizer school to finish off my internship.

Gave 1.50 Hours on May 2, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

Tuesday I was in office at 11:30 I did POM survey data, called references of potential mentors, reviewed the mentoring match and foster care booklets then we went to sizer school to meet with our mentees and lastly I attended the volunteer appreciation event from 5:30pm-7:30pm for an 8 hour day. On Friday, I went to the Agency Wide Training at the Leominster Elks from 9-12pm for a total week of 11 hours.

Gave 11.00 Hours between Apr 24th and Apr 28th, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

Tuesday I was in office at 11:30 and went to an intake in Leominster then another intake in Worcester and after the Worcester intake it was about 3:30 and I was feeling sick so Beth let me take the paperwork home with me so I did the case file work and I also did 2 webinars, one was 1 hour and one was an hour and 45 minutes completing a total of 6.45 hours for Tuesday. On Friday, I was in the office for 10am and I did some POM data sheets, I called mentors for a reminder of the volunteer appreciation event then I attended a POM training at the Leominster Library, after the training I did 2 of the archived webinars for a total week of 12.45.

Gave 12.45 Hours between Apr 17th and Apr 21st, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

Tuesday I was in office for 11:30, I took notes on mentees to pick a new mentee of the week and went through the files, we went to Sizer School to meet with our mentees and lastly I went to an intake in Lunenburg until 5:30 for a 6 hour day. Friday I was in the office from 10-2:30pm and I typed up paperwork from the intake on Tuesday, created parent packets, came up with a scavenger hunt for a mentor/mentee match to do and finally I worked on research for my site profile paper. I also did a 1 hour webinar for a total week of 11.5 hours.

Gave 11.50 Hours between Apr 10th and Apr 14th, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

On Tuesday I was in office from 11:30am-7:30pm making copies and creating mentor packets, then we went to the Sizer school and met with our mentee's and, I also attended a mentor training for a total of an 8 hour day. On Friday, I went to the boys and girls club for the Youth Summit that Luk hosted for 3pm to help set up and was there until 8 pm for a total of 5 hours all together being 13 hour week.

Gave 13.00 Hours between Apr 3rd and Apr 7th, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

Today, I attended a 3 and a half hour First Aid Training through Luk and received my certification.

Gave 3.50 Hours on Apr 3, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

On Tuesday, I was in the office for 11:30 and I looked up some local businesses in the Worcester Western area for matches to go to together, I also did a Luk survey and we attended a meeting for a volunteer appreciation day that is coming up soon, I also attended the FYDA foster care group from 6pm-8pm for a total of 8.5 hours. On Friday, I attendee the Agency Training at the Elks for Strength based approaches for engaging youth & families from 9am-12pm and after the training I did one of the archived webinars from the mentoring website. Total week of 12.5.

Gave 12.50 Hours between Mar 27th and Mar 31st, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
LUK Mentoring

On Tuesday I went to the Mental Health Conference from 8AM until 2PM and from 2-3 I participated in a QPR training and got my QPR certification for a total of 7 hours on Tuesday. Friday, I went into the office at noon and created birthday lists for the wait list and already matched mentee's and I also added and organized all of the new wait list mentee files. Friday was only 3.5 hours for a total week of 10.5.

Gave 10.50 Hours between Mar 20th and Mar 24th, 2017 with HST 250 - Human Services Internship Experience - T 9:30-10:45
HST 250 - Human Services Internship Experience - T 9:30-10:45